Alert archive / New York / Small Craft Advisories in 2013

Small Craft Advisory 64, NWS Buffalo, NY

June 25, 2013

NWS Buffalo, NY issued this small craft advisory at Jun 25, 2013, 10:05 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 25, 2013, 10:05 AM EDT (14:05 UTC)
Expired
Jun 25, 2013, 7:00 PM EDT
In force
9 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WHUS71 KBUF 251405
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1005 AM EDT TUE JUN 25 2013

LEZ040-041-252200-
/O.NEW.KBUF.SC.Y.0064.130625T1405Z-130625T2200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1005 AM EDT TUE JUN 25 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
503 
WHUS71 KBUF 252020
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
420 PM EDT TUE JUN 25 2013

LEZ040-041-252300-
/O.EXT.KBUF.SC.Y.0064.000000T0000Z-130625T2300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
420 PM EDT TUE JUN 25 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK/TJP
747 
WHUS71 KBUF 252313
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
713 PM EDT TUE JUN 25 2013

LEZ040-041-260015-
/O.EXP.KBUF.SC.Y.0064.000000T0000Z-130625T2300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
713 PM EDT TUE JUN 25 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES WILL CONTINUE TO DIMINISH THIS EVENING.

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 25, 7:19 AM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 25, 7:19 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
719 AM EDT TUE JUN 25 2013

.SYNOPSIS...
UNSETTLED WEATHER WILL CONTINUE RIGHT THROUGH THE UPCOMING
WEEKEND...WITH WARM AND HUMID CONDITIONS GRADUALLY GIVING WAY TO
SOMEWHAT COOLER AND LESS HUMID AIR BY SATURDAY AND SUNDAY AS A
DEEP UPPER LEVEL TROUGH DEVELOPS ACROSS THE GREAT LAKES AND
NORTHEAST.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE LATEST SURFACE ANALYSIS SHOWS A WEAK TROUGH PUSHING ACROSS FAR
WESTERN NEW YORK THIS MORNING...WITH THE UPPER LEVEL REFLECTION
EXTENDING UP TO ABOUT 700 MB. SHOWERS AND SCATTERED THUNDERSTORMS
FORMING AHEAD OF THIS TROUGH HAVE CLEARED MOST OF WESTERN NEW YORK
AND WILL CONTINUE TO PUSH THROUGH THE FINGER LAKES AND NORTH COUNTRY
FOR THE REST OF THE MORNING.

AFTER THIS INITIAL BATCH OF PCPN CLEARS OUR CWA...THE FOCUS WILL
SHIFT TO THE NEXT SOURCE OF LIFT THAT WILL BE IMPACTING OUR AREA
THIS AFTERNOON. THE LATEST SPC MESOSCALE ANALYSIS SHOWS A
500 MB SPEED MAX OVER SOUTHERN MICHIGAN...ACCOMPANIED BY AN AREA OF
POSITIVE DIFFERENTIAL VORTICITY ADVECTION. AS THIS IMPULSE WORKS EAST
ACROSS WESTERN NEW YORK THIS AFTERNOON AND INTERACTS WITH THE MOIST
AND MODERATELY UNSTABLE AIR THAT IS IN PLACE...THE CHANCES FOR
CONVECTION WILL GO UP. STILL LOOKS LIKE THE BEST COVERAGE OF
SHOWERS/STORMS WILL BE ACROSS PORTIONS OF THE SOUTHERN TIER
NORTHEASTWARD ACROSS THE FINGER LAKES TO INTERIOR PORTIONS OF THE
NORTH COUNTRY...WHERE THE BEST INSTABILITY WILL BE IN PLACE.
MEANWHILE...AREAS IMMEDIATELY NORTHEAST OF THE LAKES MAY REMAIN MORE
SHADOWED WITH A RELATIVE MINIMUM IN CONVECTION...ESPECIALLY ACROSS
PORTIONS OF THE NIAGARA FRONTIER WHICH SHOULD ALREADY BE BEHIND THE
MAIN SHORTWAVE AXIS BY EARLY THIS AFTERNOON.

WITH THE ABOVE IN MIND...WILL MAINTAIN CHANCE POPS DOWNWIND OF THE
LAKES...WHILE RETAINING HIGH LIKELY POPS ACROSS INTERIOR SECTIONS.
ALL OF THIS ACTIVITY SHOULD THEN DIMINISH TO SCATTERED LEFTOVER
SHOWERS/ISOLATED STORMS LATER THIS AFTERNOON/EARLY THIS EVENING AS
THE MAIN SHORTWAVE EXITS TO OUR EAST AND LARGE-SCALE FORCING WANES.

COMPARED TO THE PAST FEW DAYS...THE OVERALL MID-TROPOSPHERIC FLOW
SHOULD BE A LITTLE BIT STRONGER TODAY...WHICH SHOULD HELP TO AT
LEAST SOMEWHAT REDUCE THE POTENTIAL FOR SLOW MOVING STORMS CAPABLE
OF PRODUCING LOCALIZED FLOODING ISSUES. THIS SAID...SOME HEAVIER
DOWNPOURS WILL STILL CERTAINLY BE POSSIBLE GIVEN PWAT VALUES IN THE
VICINITY OF ONE AND THREE QUARTER INCHES. MEANWHILE...SEVERE
POTENTIAL STILL DOES NOT LOOK TO BE TERRIBLY GREAT...WITH THE BEST
CHANCES FOR ANY STRONGER STORMS COMING ACROSS THE SAINT LAWRENCE
VALLEY/INTERIOR OF THE NORTH COUNTRY WHERE THE BEST COMBINATION OF
INSTABILITY AND MID LEVEL FLOW WILL BE REALIZED. IN THIS AREA...THE
MAIN THREAT FROM ANY STRONGER STORMS /SHOULD THEY OCCUR/ WOULD BE
SOME STRONGER WIND GUSTS GIVEN THE LARGELY UNIDIRECTIONAL WESTERLY
FLOW ALOFT.

ONCE WE GET INTO TONIGHT...THE FORECAST PICTURE BECOMES CONSIDERABLY
MORE MUDDLED AS THE AVAILABLE GUIDANCE SHOWS VARYING DEGREES OF
POTENTIAL FOR ADDITIONAL CONVECTION...WITH SOME OF THE SHORT TERM
GUIDANCE DRYING US OUT COMPLETELY THIS EVENING...WHILE OTHERS ADVECT
ADDITIONAL UPSTREAM SHOWERS/STORMS INTO THE AREA AT VARIOUS POINTS
DURING THE NIGHT. GIVEN THE LEVEL OF UNCERTAINTY WITH RESPECT TO
BOTH OVERALL CONVECTIVE POTENTIAL AND TIMING...FOR NOW HAVE JUST
CONTINUED WITH BROADBRUSH LOW-MID CHANCE POPS RIGHT THROUGH THE
NIGHT.

WITH RESPECT TO TEMPS...SOMEWHAT GREATER AMOUNTS OF CLOUD COVER AND
PRECIP COVERAGE SHOULD HOLD TEMPS DOWN A BIT FROM YESTERDAY'S
LEVELS...WITH MOST LOCATIONS SEEING HIGHS IN THE LOWER TO MID
80S...WHILE SOMEWHAT COOLER READINGS WILL BE FOUND IMMEDIATELY
NORTHEAST OF THE LAKES. ANOTHER WARM AND MUGGY NIGHT SHOULD THEN
FOLLOW FOR TONIGHT WITH LOWS DROPPING TO THE MID AND UPPER 60S IN
MOST LOCATIONS...THOUGH AREAS ALONG THE LAKESHORES MAY NOT GET MUCH
LOWER THAN 70 OR SO.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
THERE ARE TWO FEATURES THAT JUMP OFF THE MAP WHEN YOU TAKE A BROAD
HEMISPHERIC VIEW OF THIS PERIOD. THE FIRST IS A DEEP...EXPANSIVE
STORM SYSTEM OFF THE PACIFIC NORTHWEST THAT WILL BE IN PLACE AT THE
ONSET OF THIS TIME FRAME...AND THE SECOND IS A BURGEONING RIDGE THAT
WILL FORM AS A RESULT OF ENERGY EJECTING OUT OF THE PACIFIC STORM.
BOTH OF THESE ANOMALOUSLY STRONG FEATURES WILL SIGNAL A FAIRLY
SIGNIFICANT PATTERN CHANGE ACROSS NORTH AMERICA...ONE THAT WILL
EVENTUALLY COOL THE GREAT LAKES REGION.

BEFORE ALL THIS EVOLVES THOUGH...THERE WILL BE PLENTY OF WEATHER TO
DEAL WITH ACROSS OUR FORECAST AREA. AN INNOCUOUS SHORTWAVE LIFTING
ACROSS THE ROCKIES TODAY WILL DEVELOP A CLOSED MID LEVEL CIRCULATION
OVER THE UPPER MISSISSIPPI VALLEY ON WEDNESDAY. THIS WILL PUMP UP A
FLEETING SHORTWAVE RIDGE OVER THE LOWER GREAT LAKES...WHICH SHOULD
HELP TO MINIMIZE CONVECTION OVER OUR FORECAST AREA. A POSSIBLE
GLITCH IN THIS SCENARIO COMES FROM THE ECMWF THAT IS STILL
SUGGESTING THAT THE REMNANTS OF AN MCS WILL BE IN THE VCNTY OF THE
ADIRONDACKS WEDNESDAY MORNING...WHILE THE NAM AND GFS HAVE A
CONTRARY VIEW. WILL FOLLOW THE LEAD OF THE AMERICAN MODELS AND OUR
CONTINUITY WITH THIS PACKAGE AND USE THE LINE OF THINKING...THUS
WILL SHAVE BACK A BIT ON THE POPS...MAINLY DOWNWIND OF LK ERIE. THIS
WILL LEAVE LOW CHC POPS ACROSS THE BULK OF THE REGION...WITH H85
TEMPS IN THE MID TO UPPER TEENS SUPPORTING WIDESPREAD AFTERNOON
TEMPS IN THE MID 80S.

THE INITIAL SHORTWAVE AND ITS ASSOCIATED DEEPENING SFC LOW WILL THEN
SLOWLY CROSS LOWER MICHIGAN WEDNESDAY NIGHT. THE RESULTING HGT FALLS
OVER OUR FORECAST AREA WILL ENCOURAGE MORE WIDESPREAD SHOWER AND
THUNDERSTORM ACTIVITY...WITH SOME SYNOPTIC LIFT BEING ADDED BY A
WEAKLY COUPLED H25 JET. A 100KT JET WILL BE FOUND OVER QUEBEC INTO
THURSDAY WHILE A 75KT JET WILL DRIVE SOUTHEAST ACROSS THE CORN BELT
OF ILLINOIS AND IOWA. THIS WILL PLACE THE LOWER GREAT LAKES IN BOTH
THE JET ENTRANCE REGION OF THE CANADIAN JET AND THE EXIT REGION OF
THE MID WESTERN JET. MEANWHILE AT THE SFC...A SUB 1000MB SFC LOW
WILL SLOWLY WORK ACROSS LAKE ERIE LATE WEDNESDAY NIGHT AND THURSDAY.
THIS WILL FURTHER ENHANCE THE UNSETTLED CONDITIONS ACROSS OUR
REGION...MAKING THIS PARTICULAR 24 HOUR PERIOD VERY UNSETTLED...IF
NOT STORMY. WILL RAISE POPS TO HIGH CHC/LIKELY FOR WEDNESDAY NIGHT
AND CATEGORICAL FOR THURSDAY.

THE ANOMALOUSLY DEEP (-3 STD) SFC LOW WILL GRADUALLY CROSS THE
WESTERN COUNTIES OF NEW YORK THURSDAY NIGHT...WHILE ADDITIONAL
SHORTWAVE ENERGY WILL BE MAKING ITS SOUTHEAST FROM THE CANADIAN
PRAIRIES AND UPPER GREAT LAKES. THE PROXIMITY OF THE SUB 1000MB SFC
LOW SHOULD PRODUCE DAMP AND DISMAL CONDITIONS THURSDAY NIGHT...WITH
SOME LIGHT RAIN AND DRIZZLE ANTICIPATED ACROSS THE WESTERN COUNTIES
WHILE MORE SHOWERY WEATHER SHOULD BE FOUND FROM THE FINGER LAKES
NORTHWARDS ACROSS THE EASTERN LAKE ONTARIO REGION.

THE AFOREMENTIONED TRAIN OF SHORTWAVE ENERGY DROPPING SOUTHEAST FROM
THE CANADIAN PRAIRIES WILL WILL EVENTUALLY YIELD A LARGE CUT OFF
LOW THAT WILL BE CENTERED NEAR THE SOO FRIDAY AND FRIDAY NIGHT. THIS
WILL KEEP OUR REGION ON THE WARM SIDE OF THE SPRINGLIKE FEATURE...
ALTHOUGH WE WILL REMAIN SOMEWHAT UNSETTLED WITH SOME SCATTERED
SHOWERS.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
THE UNSETTLED WEATHER WILL LIKELY CONTINUE INTO THE WEEKEND AS THE
INITIAL UPPER LEVEL TROUGH STALLS OUT OVER THE LOWER GREAT LAKES IN
THE FACE OF A VERY STRONG BERMUDA HIGH DOMINATING THE WESTERN
ATLANTIC. THIS LOW WILL LIKELY BE REINFORCED BY ANOTHER SHORTWAVE
DROPPING ACROSS THE UPPER GREAT LAKES FROM THE CANADIAN PRAIRIE
PROVINCES...ULTIMATELY LEADING TO THE ESTABLISHMENT OF THE LONGWAVE
TROUGH OVER THE GREAT LAKES.

IF THIS SCENARIO INDEED UNFOLDS...EXPECT GENERAL UNSETTLED
CONDITIONS TO HANG AROUND AT LEAST THROUGH THE WEEKEND...AND LIKELY
WELL INTO NEXT WEEK. THE GOOD NEWS IS THAT WITH THE UPPER LEVEL
TROUGHING ACROSS THE REGION...SOMEWHAT COOLER AIR WILL FILTER INTO
THE REGION WITH HIGHS GENERALLY IN THE MID 70S TO NEAR 80 AND LOWS
NOT FAR FROM 60.

&&

.AVIATION /11Z TUESDAY THROUGH SATURDAY/...
THE NEXT IN A SERIES OF SEEMINGLY ENDLESS SHORTWAVE IMPULSES WILL
CROSS THE REGION TODAY...AND WILL SERVE AS THE FOCUS FOR ANOTHER
ROUND OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. AS OF
11Z.. THIS FEATURE IS LOCATED NEAR THE SOUTHERN TIP OF LAKE
HURON...AND IS CURRENTLY TRIGGERING SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS OVER FAR WESTERN NEW YORK...NEARBY SOUTHERN
ONTARIO...EASTERN LAKE ERIE...AND WESTERN LAKE ONTARIO. EXPECT THE
POSSIBILITY FOR ADDITIONAL SCATTERED CONVECTION TO FIRE THROUGH MID
TO LATE MORNING AS THIS FEATURE CONTINUES TO PUSH TOWARD OUR
AREA...FOR WHICH A MENTION OF VCSH REMAINS IN THE TAFS GIVEN THE
LIMITED AREAL COVERAGE AND GENERALLY UNFAVORABLE TIME OF DAY.

AFTER THAT...BETTER CHANCES FOR CONVECTION WILL ARRIVE BETWEEN LATE
MORNING AND EARLY THIS AFTERNOON...AS THE SHORTWAVE PUSHES ACROSS
OUR REGION AND INTERACTS WITH AN INCREASINGLY UNSTABLE AIRMASS DUE
TO DIURNAL HEATING. THE BEST OVERALL CHANCES FOR CONVECTION AND BEST
COVERAGE OF SHOWERS/STORMS SHOULD COME DURING THE EARLY TO MID
AFTERNOON HOURS ACROSS PORTIONS OF THE SOUTHERN TIER NORTHEASTWARD
ACROSS THE FINGER LAKES TO INTERIOR PORTIONS OF THE NORTH
COUNTRY...WHERE THE BEST INSTABILITY SHOULD BE REALIZED RIGHT AS THE
SHORTWAVE MAKES ITS PASSAGE. MEANWHILE...AREAS IMMEDIATELY NORTHEAST
OF THE LAKES MAY REMAIN MORE SHADOWED WITH A RELATIVE MINIMUM IN
CONVECTION...ESPECIALLY PORTIONS OF THE NIAGARA FRONTIER WHICH
SHOULD ALREADY BE BEHIND THE MAIN SHORTWAVE AXIS BY EARLY THIS
AFTERNOON. WITH THE ABOVE IN MIND...HAVE BACKED OFF ON -TSRA
MENTIONS IN FAVOR OF MORE GENERAL VCSH DOWNWIND OF THE LAKES LATER
THIS MORNING AND THIS AFTERNOON...WHILE RETAINING VCTS/-SHRA ACROSS
INTERIOR SECTIONS WHERE THE CONVECTION SHOULD BE MORE NUMEROUS. ALL
OF THIS SHOULD THEN DIMINISH TO JUST SOME SCATTERED LEFTOVER
SHOWERS/ISOLATED STORMS LATER THIS AFTERNOON/EARLY THIS EVENING AS
THE SHORTWAVE EXITS TO OUR EAST.

IN GENERAL...EXPECT VFR CONDITIONS TO CONTINUE THROUGH THE
REMAINDER OF THE NIGHTTIME HOURS AND THE BULK OF TODAY...WITH THE
CAVEAT THAT ANY CONVECTION COULD PRODUCE BRIEF/LOCALIZED
REDUCTIONS TO IFR/MVFR.

TONIGHT...THE FORECAST PICTURE BECOMES CONSIDERABLY MORE MUDDLED
AS THE AVAILABLE GUIDANCE SHOWS VARYING DEGREES OF POTENTIAL FOR
ADDITIONAL CONVECTION...WITH SOME OF THE SHORT TERM GUIDANCE DRYING
US OUT COMPLETELY THIS EVENING...WHILE OTHERS ADVECT ADDITIONAL
UPSTREAM SHOWERS/STORMS INTO THE AREA AT VARIOUS POINTS DURING THE
NIGHT. GIVEN THE LEVEL OF UNCERTAINTY WITH RESPECT TO BOTH OVERALL
CONVECTIVE POTENTIAL AND TIMING...FOR NOW HAVE KEPT A MENTION OF
VCSH IN THE TAFS...WITH GENERAL VFR CONDITIONS OTHERWISE CONTINUING.

OUTLOOK...
WEDNESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL PRODUCE REDUCTIONS
TO IFR/MVFR.
FRIDAY...VFR/MVFR WITH SCATTERED TO NUMEROUS SHOWERS.
SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
A BERMUDA HIGH SITUATED OVER THE WESTERN ATLANTIC WILL KEEP A
RELATIVELY WEAK PRESSURE GRADIENT OVER THE LOWER GREAT LAKES
THROUGH WEDNESDAY...RESULTING IN CONTINUED LIGHT TO MODEST
SOUTHWESTERLY WINDS AND WINDS AND NEGLIGIBLE WAVES. LATER IN THE
WEEK...WINDS AND WAVES WILL INCREASE SOME AS AN AREA OF LOW
PRESSURE CROSSES THE REGION.

&&

.EQUIPMENT...
THE BUFFALO RADAR REMAINS DOWN...AND WILL LIKELY REMAIN DOWN UNTIL
TECHNICIANS CAN EVALUATE THE SITUATION THIS MORNING. NEIGHBORING
RADARS ARE OPERABLE...AND WILL BE ABLE TO PROVIDE SOME RADAR DATA
UNTIL SERVICE IS RESTORED.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...RSH
LONG TERM...RSH/WOOD
AVIATION...JJR
MARINE...JJR
EQUIPMENT...APFFEL/JJR
Hazardous weather outlook, Jun 25, 4:45 AM EDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
445 AM EDT TUE JUN 25 2013

NYZ001>008-010>014-019>021-085-260845-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
445 AM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN UPPER LEVEL TROUGH IS EXPECTED TO TRACK ACROSS THE GREAT LAKES
WEDNESDAY AND ACROSS WESTERN NEW YORK ON THURSDAY. WIDESPREAD
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BREAK OUT ACROSS WESTERN
AND NORTH-CENTRAL NEW YORK AHEAD OF THIS FEATURE ON THURSDAY.
WHILE SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...SOME OF THESE
THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL THAT COULD LEAD TO
LOCALIZED FLOODING...PARTICULARLY ACROSS THOSE AREAS THAT HAVE
ALREADY SEEN ABUNDANT RAINFALL OVER THE LAST SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-260845-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
445 AM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:22 PM EDTSpecial Marine WarningBUF53 min
Jun 25, 7:31 PM EDTSpecial Weather StatementBUFJefferson59 min

Nearby

Small Craft Advisories in New York, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.